# SDR SWAA2021081807570

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 11,414 hours, 25,251 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120ZAC HAS A 4' LONG CRACK 20' FROM LEFT EDGEPERFORMED INTERIM REPAIR ON PANEL 120ZAC PER EA 1-A25-3722 REV5. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. WITH IN 730 DAYS ACCOMPLISH A PERMENENT REPAIR OR R&R THE DISCREPANT PANEL. INITIAL INSP. 8 DAYS REPEAT INSP. 8 DAYS FINAL REPAIR 730 DAYSREPETITIVE ACTION REQUIRED /
